# SDR UPS08554190

- Difficulty date: December 14, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200949H
- Part serial: 000814
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT IN LWR FLAP SKIN LT INBOARD MAIN FLAP.  REPAIRED IAW B757-5750-31130-B.
